# SDR A6WA201744964

- Difficulty date: April 17, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 39,190 hours, 38,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R38303
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE IS CORRODED BETWEEN BS 319 AND 349.  REPLACED LOWER SILL ANGLE ON SERVICE DOOR LOWER SILL IAW SRM 51-42-21, AND 51-42-06.
